MathSciNet Relay Station
MathSciNet bibliographic data
MR348970 (50 #1464) 65D05
Chalmers, B. L.; Johnson, D. J.; Metcalf, F. T.; Taylor, G. D. Remarks on the rank of Hermite-Birkhoff interpolation. SIAM J. Numer. Anal. 11 (1974), 254–259.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement